# SDR DALA2025091706837

- Difficulty date: September 15, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 98,395 hours, 17,559 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLETE PRI ERA629252-14 ORIGINAL PRI REV O.   COMPLETED ALL STEPS OF PRI ERA 629252-14 ORIGINAL PRI REV O (1199866)
